# SDR CA160322007

- Difficulty date: March 10, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Propjt 200A
- Aircraft time: 1,554 hours
- Engine: Pwc PW306A
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Relay
- Part number: M835366022M
- Condition: Stuck
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT HAND TRUST REVERSER FAIL CAS MESSAGE WAS DISPLACED ON MFD. DURING TROUBLE SHOOTING FOUND STOW AND DEPLOY HARNESS SWITCH WAS FOUND TO BE AT FAULT. REPLACED HARNESS WITH A REPAIRED UNIT. AS A PRECAUTIONARY MEASURE WE REPLACED LEFT HAND INBOARD STOW RELAY 139K AND LEFT HAND THRUST REVERSER DEPLOY RELAY 111K.  DURING THE NEXT OPERATIONAL CHECK OF THE SYSTEM, WE STILL HAD THE LEFT HAND THRUST REVERSER FAIL CAS MESSAGE. FURTHER TROUBLE SHOOTING WAS COMPLETED, AND THE OLD RELAYS WERE REINSTALLED, AND THE SYSTEM TESTED SERVICEABLE. BENCH CHECK OF THE RELAY FOUND ONE OF THE CONTACTS INSIDE THE RELAY WERE STUCK IN ONE POSITION.
